# SDR 2003UALA00813

- Difficulty date: October 28, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N393UA
- Make and model: Boeing 737322
- Aircraft serial: 24668
- Aircraft time: 38,011 hours, 26,847 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 7R IS CRACKED AT STA 500B AND 500C.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED STRINGER FROM STA 500 PLUS 10 INCHES TO STA 500C PLUS 10 INCHES.  SPLICED IN SECTION OF STRINGER.
